MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF TAPPING 10MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF TAPPING 10MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48325310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while placing a screw into the cage, the screw stopped advancing and the locking ring on the screw broke.The appropriate guide was being used.The hole for the screw had been prepared with both an awl and drill.
 
Additional Manufacturer Narrative
Method: risk assessment.Results: the reported product was not returned and therefore unable to confirm the reported event.Conclusion: the root cause cannot be determined as the product was not returned for evaluation and no lot number was provided.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF TAPPING 10MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5490028
Report Number3005525032-2016-00025
Device Sequence Number18957198
Product Code OVE
UDI-Device Identifier04546540679758
UDI-Public(01)04546540679758
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48325310
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2016
Supplement Report FDA Received Date06/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR